# SDR LR7A2019112522214

- Difficulty date: November 22, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N408LC
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 38,418 hours, 23,707 cycles
- Engine: Allsn AE3007A
- Engine time: 1,401 hours, 1,067 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

DURING SCHEDULED FLIGHT WHILE IN DESCENT #2 ENGINE FLAMEOUT AT 1700 FT. / INSPECTED NTS, 5TH & 10TH STAGE COMPRESSOR BLADES, INTAKE & EXHAUST, MAG PLUGS, SPEED SENSE FILTER, SPEED SENSE CONTROL, SPEED SENSE VALVE. INSPECTED AND CLEANED COMPRESSOR BLEED VALVES. PERFORMED POWER RUN UP. ENGINE PERFORMED WITHIN LIMITS. REF HN7101, HC7501.
